Access count of this item: 14

Files in This Item:
File Description SizeFormat 
1901-01.pdf1.53 MBAdobe PDFView/Open
Title: Existence and Precise Asymptotic Behavior of Positive Intermediate Solutions of Perturbed Systems of Second Order Nonlinear Differential Equations (Progress in Qualitative Theory of Ordinary Differential Equations)
Authors: 草野, 尚  KAKEN_name
谷川, 智幸  KAKEN_name
Author's alias: Kusano, Takasi
Tanigawa, Tomoyuki
Jaros, Jaroslav
Keywords: MSC: 34C11
systems of differential equations
positive solutions
asymptotic behavior
regularly varying functions
Issue Date: Jun-2014
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1901
Start page: 1
End page: 25
Thesis number: KJ00009341739
Appears in Collections:1901 Progress in Qualitative Theory of Ordinary Differential Equations

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.